# SDR DALA2020030501646

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 63,276 hours, 24,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1514743) WHILE MTC WAS TRYING REPAIR EXTERNAL GROUND POWER DOOR PER B737-800 SRM 53-10-15-2R-5, MTC FOUND A DAMAGED FASTENER HOLE. WHILE ATTEMPTING TO LAYOUT THE REPAIR FASTENER PATTERN, MTC MISLOCATED AND DRILLED TWO (2) ADDED PILOT HOLES (0.125 DIA.) COMMON TO THE UPPER SKIN PANEL. MAINTENANCE REPAIRED DAMAGE PER ERA 585833-14.
